# SDR UIEA2022041900318

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 92,212 hours, 23,360 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH  INB  MID  FLAP   OB  SIDE  WITH  AERODYNAMIC SEAL  DAMAGED .(  REMOVED  AND  INSTALLED  AERODYNAMIC  SEAL  AT  R/H  INB  MID  FLAP  O/B  SIDE  AS  PER  767-300   /   AMM   20-10-23-964-001  )
